RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 4, Pages 132–140 (Mi mz3099)  

This article is cited in 5 scientific papers (total in 5 papers)

Analytic solutions of the functional equation $(xy)x=x(yx)$

A. M. Shelekhov

Tver State University

Full text: PDF file (850 kB)

English version:
Mathematical Notes, 1991, 50:4, 1073–1078

Bibliographic databases:

UDC: 514.763.7
Received: 18.05.1990

Citation: A. M. Shelekhov, “Analytic solutions of the functional equation $(xy)x=x(yx)$”, Mat. Zametki, 50:4 (1991), 132–140; Math. Notes, 50:4 (1991), 1073–1078

Citation in format AMSBIB
\Bibitem{She91}
\by A.~M.~Shelekhov
\paper Analytic solutions of the functional equation $(xy)x=x(yx)$
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 4
\pages 132--140
\mathnet{http://mi.mathnet.ru/mz3099}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1162922}
\zmath{https://zbmath.org/?q=an:0739.39012}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 4
\pages 1073--1078
\crossref{https://doi.org/10.1007/BF01137742}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HY49500040}


Linking options:
  • http://mi.mathnet.ru/eng/mz3099
  • http://mi.mathnet.ru/eng/mz/v50/i4/p132

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. R. Dzhukashev, A. M. Shelekhov, “Multidimensional smooth loops with universal elasticity”, Sb. Math., 206:5 (2015), 650–675  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. A. M. Shelekhov, E. A. Onoprienko, “Bol three-webs with covariant constant curvature tensor”, Russian Math. (Iz. VUZ), 60:3 (2016), 72–81  mathnet  crossref  isi
    3. K. R. Dzhukashev, “About $A$-property of some elastic three-webs”, Russian Math. (Iz. VUZ), 60:7 (2016), 19–28  mathnet  crossref  isi
    4. A. M. Shelekhov, “Full classification of isotopically invariant varieties of analytic loops defined by right identities of length four”, Russian Math. (Iz. VUZ), 61:3 (2017), 58–66  mathnet  crossref  isi
    5. E. A. Onoprienko, A. M. Shelekhov, “Bol three-webs $B_m^{\triangledown}$ with torsion tensor of rank $\rho$”, Sb. Math., 209:8 (2018), 1164–1210  mathnet  crossref  crossref  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:197
    Full text:66
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020